Hold control (command on a Mac) and press the + key as many times as necessary to increase the font size.
Hold control (command on a Mac) and press the - key to reduce the font size. - hide

#1 July 21, 2020 09:41:23

mperry
Registered: 2020-02-25
Posts: 23
Profile  

Need Coping Tips

I am at a TSH of 22 after thyroid surgery. (June 3rd) I struggled terribly when I was hyper, now it has gone the other way and I struggle to get through each day. I feel a lot like I did before. Shaky, depressed, panicky, fear and very tired. It has made for rough days and getting through. This has been going on since January and I am so very tired. Trying to do tasks is so difficult. The anxiety is awful and I am on meds for that.

I know I am not the only one who has had severe symptoms and dealt with depression to get through.

Any suggestions are welcome. It is like my brain is messed up.
mperry

Offline

#2 July 23, 2020 10:39:20

Kimberly
Online Facilitator
Registered: 2008-10-14
Posts: 4184
Profile  

Need Coping Tips

Hello - I see from the other thread that your doctor has recommended a dose adjustment, so hopefully, that will bring you some relief. It might take some tinkering with the dose, given your other medications, in order to find the “sweet spot” with all of them.

This video from Dr. Ira Lesser is one of our most popular, and will hopefully be of interest. We can also connect you with our Founder, Nancy, offline if you are still struggling. You can email info (at) gdatf.org or call us at 877-643-3123.

https://www.youtube.com/watch?v=CB8_5rbCso8&t=1s


Kimberly
GDATF Forum Facilitator

…through nature's inflexible grace, I'm learning to live…
– Dream Theater

Offline

#3 July 23, 2020 12:53:53

mperry
Registered: 2020-02-25
Posts: 23
Profile  

Need Coping Tips

Thank you.

Offline

#4 July 27, 2020 18:45:31

Big_goit
Registered: 2020-07-11
Posts: 9
Profile  

Need Coping Tips

Hello! I got diagnosed with Graves disease last spring and went through thyroid surgery in August 2019. Since then, my numbers have been all over the place and I know that it can feel like a crazy roller coaster a lot of the time. I'm so sorry to hear you are suffering as I know what a lot of your symptoms feel like. It has helped me to get frequent blood draws to see where my levels are at and if my thyroid medications need to be adjusted. My dog has been an amazing help through my thyroid journey being there every day to help me get out of bed and motivate me to exercise and work at my goals. I have struggled with mental health issues for a long time and seeing a therapist through my roller coaster ride of emotions and symptoms has been helpful. I hope you find some relief soon and good luck! This too shall pass

Offline

Board footer

Moderator control

Questions? Problems? Please contact us at [email protected] or 877-643-3123.

GDATF on Facebook

Support the GDATF and become a member today!

© 2020 Graves' Disease & Thyroid Foundation